# SDR UALA2009091102868

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 55,402 hours, 8,071 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Condition: Faulty
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE ENG R EICAS MSG.  REPLACED RT ENG ANTI-ICE VALVE.  RAN ENG, NO HELP.  NEEDS MORE TIME FOR T/S.  REMOVED AND SAFETY CONTROLLER ELECTRICAL PLUG AND VALVE LOCKED IN OPEN.  CONFIRMED BAD CONTROLLER BY SWAPPING WITH LT ENGINE.  REPLACED RT ENGINE ANTI ICE VALVE CONTROLLER AND ACCOMPLISHED SYSTEM TEST DURING ENGINE RUN, OPS AND INDICATIONS NORMAL.
